# SDR SWIA202158222

- Difficulty date: March 11, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING, OUTBOARD FLAP LOWER SKIN IS DENTED AT THE INBOARD END. (MARKED)     (C-CHECK RO 5/20/2021)    REPAIRED DAMAGE ON L/H WING O/B FLAP LOWER SKIN AT I/B END,  REF. CRJ700 SRM 57-53-01,  REPAIR-001-A01 & SRM 57-53-01-201-001-A01,  TYPE III,  FIG. 57-53-01-991-811,  SHEET 3. / C/W MAJOR REPAIR TASK CARD 51-900-1002-SKY
